Dana Bartošová's Homepage

picture        Curriculum vitć  

Publications:

Ramsey property for Boolean algebras with ideals and Ƥ(ω1)/fin, preprint. (arXiv)

Universal minimal flows in the language of near filters, preprint.   (arXiv)

More universal minimal flows of groups of automorphisms of uncountable structures, to be published in Asymptotic Geometric Analysis. Proceedings of the Fall 2010 Fields Institute Thematic Program. (Monika Ludwig, Vitali Milman, Vladimir Pestov, Nicole Tomczak-Jaegermann, editors), Fields Institute Communications, Springer-Verlag.
(arXiv)

Universal minimal flows of groups of automorphisms of uncountable structures, Canadian Mathematical Bulletin, Published electronically on July 27, 2012, http://dx.doi.org:10.4153/CMB-2012-023-4.  (arXiv)

(with K.P.Hart, Logan C. Hoehn, Berd van der Steeg) Lelek's problems is not a metric problem, Topology Appl., 158(18):2479-2484, 2011.  (arXiv)